# SDR AU990376

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SA628488
- Condition: Worn
- Location: Exhaust Valve
- Component: SA646277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE LIFTER DAMAGED DUE TO BREAKING AWAY OF THE HARD FACING ON THE BOTTOM OF THE LIFTER. INVESTIGATION FOUND SIMILAR DAMAGE ON NR 1 CYLINDER EXHAUST VALVE LIFTER, NR 5 CYLINDER INLET AND EXHAUST VALVE LIFTERS, AND, NR 2 CYLINDER EXHAUST VALVE LIFTER.  THE CORRESPONDING CAMSHAFT LOBES WERE ALSO WORN.   EXHAUST VALVE LIFTER P/N SA 646277.   INLET VALVE LIFTER P/N SA 628488.
